# SDR 20000809SH029

- Difficulty date: August 1, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N414FC
- Make and model: Cessna 414A
- Aircraft serial: 414A0039
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110231
- Condition: Corroded
- Location: Aft Wing Attach
- Part time: 5,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE INTERGRANULAR CORROSION FOUND ON THE BOTTOM OF THE UPPER AFT WING ATTACH FITTING ON THE LEFT WING.  THE SAME FITTING ON THE RIGHT WING STUB WAS CORRODED TO A LESSER DEGREE.  MOISTURE ENTRAPMENT IS BELIEVED TO CONTRIBUTE. (X)
